# SDR ASAA0380764

- Difficulty date: November 21, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9930538502
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CUSP WEB IS CORRODED AT FS 560-579.  REMOVED DAMAGED SECTION.  INSTALLED DOUBLER PER SRM 53-01 AND 51-10-3.  (M)
